Opuscula Mathematica
Opuscula Math. 31, no. 3 (), 341-357
Opuscula Mathematica

On nonlocal problems for fractional differential equations in Banach spaces

Abstract. In this paper, we study the existence and uniqueness of solutions to the nonlocal problems for the fractional differential equation in Banach spaces. New sufficient conditions for the existence and uniqueness of solutions are established by means of fractional calculus and fixed point method under some suitable conditions. Two examples are given to illustrate the results.
Keywords: nonlocal problems, fractional differential equations, existence, generalized singular Gronwall inequality, fixed point method.
Mathematics Subject Classification: 26A33, 34K12, 34A40.
Cite this article as:
XiWang Dong, JinRong Wang, Yong Zhou, On nonlocal problems for fractional differential equations in Banach spaces, Opuscula Math. 31, no. 3 (2011), 341-357, http://dx.doi.org/10.7494/OpMath.2011.31.3.341
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.